# SDR DALA2022082505737

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 IN REF TO NRC 00819 (VISUAL INSPECT BY ER/A). CORROSION ON FLOOR SUPPORT BTW STA 365.25-377.7 LBL 65 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 838: FLOOR SUPPORT WAS REPLACED PER B757-200 SRM. (2379327)
